| Model Number |
ZCT375 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Date of event: unknown, best estimate date is between (b)(6) 2019 - (b)(6) 2019.If explanted, give date: not applicable as the lens has not been explanted.(b)(4).Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed, and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zct375 25.5 diopter lens was implanted in the patient¿s right eye.The patient is experiencing blurry vision since she cannot read close-up.She feels this is affecting her daily life.Consequently, she will have to wear contact lenses.At the time of this call no additional procedures had been planned or scheduled.Per the patient, the doctor suggested surgery, but the patient is not considering any more surgeries.Via follow-up it was learned that the doctor prescribed contact lenses.However, she has more astigmatism than the doctor expected and the contact lenses did not help her vision.Reportedly, the doctor said they will have to try toric hard contact lenses to fix her astigmatism.Additionally, the patient reported that her doctor only tested her pre-surgery with contact lenses on.She provided the following pre and post vision outcome.Pre-surgery vision with contacts: left eye: 20/50 +2, right eye: 20/30 -2.Post-surgery left eye: l 21/50 +2 (without contacts) note:patient likely meant 20/50, but her vision was blurry so the iol was explanted.Second lens information for the left eye, second lens for the left eye ''soon after surgery'': left: 20/50+2 without contacts (file 5841955).Second lens for the left eye ''a few weeks ago''.Left: 20/50 without contacts (file 5841955).Right eye information also ''a few weeks ago.'' this report.Right: 20/60 without contacts.No further information was provided.This report captures the right eye.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa: 010215.